# SDR TWAA0010411

- Difficulty date: June 27, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N918TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49367
- Aircraft time: 44,803 hours, 22,783 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION AT MID CARGO DOOR JAMB AROUND FASTENER NUTS, AT STA 693 LONGERON 27 RT.  REPLACED CASTING PER SPM 6-70-01.  INSTALLED FASTENERS PER SRM 51-30-01.  ---CLOSED---
